# SDR ARWA20030304

- Difficulty date: March 12, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,480 hours, 26,030 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Splice
- Part number: AE245012
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE FOLLOWING WAS FOUND;  MAIN CARGO DOORS JAMMED,  AFT SECTION INTERIOR STA. 280 BETWEEN L-20 AND L-21 WITH 5 INCH CRACK.  C/A:   REPLACED SIDE BEAM SECTION FROM PRODUCTION SPLICE TO L-21L P/N AE2450-12 IAW SRM 51-1-21.
